# SDR DALA2021113007349

- Difficulty date: November 30, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N325DN
- Make and model: Airbus A321-211
- Aircraft serial: 7709
- Aircraft time: 12,819 hours, 5,881 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT CRUISE ECAM : STBY PROBE FAULT , L/G SHOCK ABSORBER FAULT , AUTOTHRUST INOP , FLT DIR INOP , A/P INOP . AT GEAR DOWN ALL SYS RE AUTOMATED. PERFORMED BIT CK OF PHL 3 ,NO FAULTS NOTED REF A321 TSM 30-31 ( K.POST 964316) WORK PERFORMED ON MD LOG PAGE 2033367 A/C OK FOR SERVICE. (LP# 8344530)
